# SDR FXGA201512151552

- Difficulty date: December 15, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Aircraft time: 51,799 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF MAIN CABIN FLOOR & FLOOR STRINGERS, BETWEEN FS 300 & 317.  TO REPLACE A SECTION OF CORRODED FLOOR SKIN & STRINGER, BETWEEN FS 300 & 317.  REMOVE FLOOR SKIN & FLOOR STRINGERS.  REPLACE & SPLICE CORRODED STRINGER IAW DC-6 A & B OVERHAUL MANUAL FIGURE 15 - 16.  REPLACE FLOOR SKIN IAW DC-6 A & B OVERHAUL MANUAL FIGURE 12 - 15.
